The stone-weierstrass theorem in lipschitz algebras

Lars Inge Hedberg University of Uppsala and Massachusetts Institute of Technology, Sweden

TBD mathscidoc:1701.332312

Arkiv for Matematik, 8, (1), 63-72, 1969.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:43 uploaded by arkivadmin ] [ 238 downloads ] [ 0 comments ]
@inproceedings{lars1969the,
  title={The stone-weierstrass theorem in lipschitz algebras},
  author={Lars Inge Hedberg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203443423558121},
  booktitle={Arkiv for Matematik},
  volume={8},
  number={1},
  pages={63-72},
  year={1969},
}
Lars Inge Hedberg. The stone-weierstrass theorem in lipschitz algebras. 1969. Vol. 8. In Arkiv for Matematik. pp.63-72. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203443423558121.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved